Antibiotics and homeopathic medicine when pregnantHello please help Im in agony - I have sinusitus and having delayed taking as prescribed over a week ago have just started taking erythromycin last night - I have since found out found out I can take kali bich instead as I cant now stop the antibiotics can I take both together or will this not be safe, Im 5 months pregnant? Many thanks :)
nettielm on 2010-05-26
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.